# SDR 08FDEA01083

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3205505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT LBL 48 TO 76 FROM BS 506 TO 590 HAS A PUNCTURED UPPER SKIN.  REPAIRED MAIN CABIN FLOOR PANEL AT LBL 48 TO 76; BS 506 TO 590 WITH FILLER AS REQUIRED IAW FEDEX DC/MD-10 DWG SRZ 25-005, REV F.
